# SDR DALA13034460947

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 24L BETWEEN BS 1287-1309 IN AFT CARGO COMPARTMENT. CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26.  AREA FOUND OUT OF LIMITS.  LONGERON REPLACED BETWEEN BS 1279 TO 1301 IAW SRM 53-02, FIG 18.
